# SDR DALA12010310938

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON (2EA) COUNTERSINK AT RT WING FUEL TANK ACCESS PLATE NR 1414C IN REF NRC OM828D NR 148, ZONE 14 AND (T0 263703) REF NRC: (T0 263748) ACCESS PLATE 1414C 2 EA COUNTERSINK WERE REWORKED, REPAIR BUSHINGS WERE FABRICATED AND 2 E/A REPAIR BUSHINGS WERE INSTALLED IAW SRM 51-22-2A CONDITION II.
